RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC4300,
    author = {I. Moale and P. Yuditskii},
    title = {{On complex (non-analytic) Chebyshev polynomials in C^2}},
    language = {english},
    journal = {Comput. Methods Funct. Theory },
    volume = {11},
    pages = {13--24},
    isbn_issn = {ISSN 1617-9447},
    year = {2011},
    refereed = {yes},
    length = {12}
    }